MathSciNet Relay Station
MathSciNet bibliographic data
MR1424869 41A63 (65D05)
Floater, Michael S.; Iske, Armin Multistep scattered data interpolation using compactly supported radial basis functions. J. Comput. Appl. Math. 73 (1996), no. 1-2, 65–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement